# SDR IPXA2020061056397

- Difficulty date: May 24, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 62,662 hours, 14,492 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: AKC7501501
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C TAILCONE RT FWD PRODUCTION DOUBLER CHAFED. REPAIRED CHAFED RT FWD PRODUCTION DOUBLER ON TAILCONE IAW EO MD11-5350-66790-A. (MINOR)
